# SDR 251TR0009

- Difficulty date: April 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 26,967 hours, 24,736 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 1061984158
- Condition: Inoperative
- Location: Autoflight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL IS INOPERATIVE.  REPLACED MODE CONTROL PANEL PER MM 22-11-341.  OPS CHECKS GOOD.
